Hamiltonian virus-free digraphs.

Ordaz, Oscar; González, Leida; Márquez, Isabel; Quiroz, Domingo

Divulgaciones Matemáticas (2000)

  • Volume: 8, Issue: 1, page 1-13
  • ISSN: 1315-2068

How to cite


Ordaz, Oscar, et al. "Hamiltonian virus-free digraphs.." Divulgaciones Matemáticas 8.1 (2000): 1-13. <http://eudml.org/doc/48764>.

author = {Ordaz, Oscar, González, Leida, Márquez, Isabel, Quiroz, Domingo},
journal = {Divulgaciones Matemáticas},
keywords = {Hamiltonian virus; digraph; Hamiltonian circuit},
language = {eng},
number = {1},
pages = {1-13},
publisher = {La Universidad del Zulia},
title = {Hamiltonian virus-free digraphs.},
url = {http://eudml.org/doc/48764},
volume = {8},
year = {2000},

AU - Ordaz, Oscar
AU - González, Leida
AU - Márquez, Isabel
AU - Quiroz, Domingo
TI - Hamiltonian virus-free digraphs.
JO - Divulgaciones Matemáticas
PY - 2000
PB - La Universidad del Zulia
VL - 8
IS - 1
SP - 1
EP - 13
LA - eng
KW - Hamiltonian virus; digraph; Hamiltonian circuit
UR - http://eudml.org/doc/48764
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.